Facebook Pixel
EmpowHER Guest

I need help...

By Anonymous December 25, 2016 - 10:37am
Rate This

please I finished my period on a Sunday.. had sex with my bf on dat Sunday night.. took postinor 2 immediately after the sex as directed.. 1 immediately den d 2nd one after 12 hours.. but something happened.. I started having this after effect on me.. headache, nausea etc but after somedays I started bleeding nd it lasted up to 5 days.. still on this last day d bleeding stopd ...I started feeling nausea again lik I wona throw up plus stomach ache.. so am so scared.. needed some bits of advice..

Add a Comment1 Comments


Hello, Anon.

Thanks for reaching out to our community.

Side effects of emergency contraception may include changes in your period, nausea, lower abdominal pain, fatigue, headache, dizziness and breast tenderness. Some women may have a heavier or lighter next period or a period that is early or late. This is strong medication only to be used in emergencies. If you are feeling very ill, please contact your doctor or urgent care.


December 25, 2016 - 10:58am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!